MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY UNI TIBINRT S3-4LM/RL9MM; PRSTHSS,KNEE,FMOROTBAL,NN-CONSTRNED,CMNTD,METAL/POLYMER

SMITH & NEPHEW, INC. JOURNEY UNI TIBINRT S3-4LM/RL9MM; PRSTHSS,KNEE,FMOROTBAL,NN-CONSTRNED,CMNTD,METAL/POLYMER
Model Number 71422252
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had a breakage of the knee implant.Unknown if a revision surgery was performed already.
 
Additional Manufacturer Narrative
After further review of the information provided it has been determined that this event is a duplicate of event reported under 1020279-2019-04201 , (b)(6).Hence this complaint will be closed and all further communications about this event will performed under 1020279-2019-04201.

Brand Name
JOURNEY UNI TIBINRT S3-4LM/RL9MM
Common Device Name
PRSTHSS,KNEE,FMOROTBAL,NN-CONSTRNED,CMNTD,METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9434003
Report Number1020279-2019-04327
Device Sequence Number2424264
Product Code HSX
UDI-Device Identifier03596010582133
UDI-Public03596010582133
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K061011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71422252
Device Catalogue Number71422252
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;